Alert archive / Maine / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Caribou, ME

July 26, 2013Washington County, Maine

NWS Caribou, ME issued this flash flood warning at Jul 26, 2013, 8:26 PM EDT for Washington County, Maine. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2013, 8:26 PM EDT (00:26 UTC)
Expired
Jul 27, 2013, 2:15 AM EDT
In force
6 hr
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Flood severity
None

County Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 0.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WGUS51 KCAR 270026
FFWCAR
MEC029-270615-
/O.NEW.KCAR.FF.W.0012.130727T0026Z-130727T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
826 PM EDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WASHINGTON COUNTY IN SOUTHEAST MAINE...
  THIS INCLUDES THE CITIES OF...VANCEBORO...MACHIAS...LUBEC...
  EASTPORT...CHERRYFIELD...CALAIS...

* UNTIL 215 AM EDT SATURDAY

* AT 820 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
  FLOODING ACROSS PORTIONS OF WASHINGTON COUNTY INCLUDING CALAIS.
  RAINFALL TOTALS OF 3.50 TO 4.50 INCHES...WITH LOCAL TOTALS
  APPROACHING 5.00 INCHES HAVE OCCURRED ACROSS THE COUNTY TODAY.
  ALTHOUGH THE HEAVIEST RAIN IS NOW ENDING...ADDITIONAL LOCALIZED
  TOTALS OF UP TO AN INCH ARE STILL POSSIBLE OVERNIGHT. SOME ROADS
  HAVE BEEN WASHED OUT...WITH OTHER ROADS CLOSED OR COVERED WITH
  WATER. TREES HAVE ALSO FALLEN ACROSS SOME ROADS DUE TO THE
  SATURATED SOIL. BE PARTICULARLY ALERT AT NIGHT FOR WATER 
  COVERING ROADS OR FOR ROADS WHICH COULD HAVE BEEN DAMAGED.        

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TOPSFIELD...PRINCETON AND GRAND LAKE STREAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER TRY TO CROSS FLOOD WATERS IN YOUR VEHICLE OR ON FOOT. THE FLOOD
WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN!

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND BROOKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4459 6726 4465 6732 4456 6736 4458 6745
      4443 6759 4450 6778 4439 6789 4482 6805
      4524 6792 4563 6801 4566 6769 4558 6741
      4548 6749 4525 6746 4514 6735 4520 6729
      4516 6714 4481 6694

$$

NORCROSS
2 follow-up statements
491 
WGUS71 KCAR 270216
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1016 PM EDT FRI JUL 26 2013

MEC029-270615-
/O.CON.KCAR.FF.W.0012.000000T0000Z-130727T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON ME-
1016 PM EDT FRI JUL 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR
WASHINGTON COUNTY...

AT 1010 PM EDT...FLASH FLOODING PERSISTED ACROSS THE WARNED AREA.
RAINFALL TOTALS OF 3.50 TO 5.00 INCHES...WITH ISOLATED TOTALS
TO AROUND 6.00 INCHES...HAVE OCCURRED ACROSS THE COUNTY TODAY.
LIGHTER RAINS ARE EXPECTED THROUGH THE REMAINDER OF THE NIGHT 
WITH ADDITIONAL LOCALIZED TOTALS UP TO A HALF INCH POSSIBLE. SOME 
ROADS HAVE BEEN WASHED OUT...WITH OTHER ROADS CLOSED OR COVERED WITH 
WATER. TREES HAVE ALSO FALLEN ACROSS SOME ROADS DUE TO THE   
SATURATED SOIL. STREAM LEVELS WILL REMAIN ELEVATED THROUGH THE 
REMAINDER OF THE NIGHT...WITH STANDING WATER IN LOW LYING AND POOR 
DRAINAGE AREAS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
VANCEBORO...TOPSFIELD...PRINCETON...MEDDYBEMPS...GRAND LAKE STREAM 
AND CALAIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND BROOKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CARIBOU MAINE.

&&

LAT...LON 4459 6726 4465 6732 4456 6736 4458 6745
      4443 6759 4450 6778 4439 6789 4482 6805
      4524 6792 4563 6801 4566 6769 4558 6741
      4548 6749 4525 6746 4514 6735 4520 6729
      4516 6714 4481 6694

$$

NORCROSS
264 
WGUS71 KCAR 270600
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
200 AM EDT SAT JUL 27 2013

MEC029-270604-
/O.CAN.KCAR.FF.W.0012.000000T0000Z-130727T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON ME-
200 AM EDT SAT JUL 27 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WASHINGTON
COUNTY...

THE HEAVY RAIN THAT PRODUCED 3.5 TO 5 INCHES OF RAIN WITH LOCALLY 
HIGHER AMOUNTS HAS ENDED ACROSS THE AREA. THE THREAT OF FLASH FLOODING 
HAS ENDED...BUT LAW ENFORCEMENT IN THE COUNTY REPORTS THAT THERE ARE 
SOME ROADS THAT REMAINED CLOSED DUE TO WASHOUTS FRIDAY EVENING.  

MANY SMALLER STREAMS AND CREEKS ARE AT OR OVER BANKFULL AND LOW LAND 
FLOODING MAY CONTINUE. MANY RIVERS SUCH AS THE ST CROIX ARE NEAR 
BANKFULL.  SMALLER STREAMS WILL BEGIN TO SLOWLY RECEDE OVERNIGHT.  
ADDITIONAL MINOR RISES ARE POSSIBLE ON AREA RIVERS BEFORE THEY BEGIN 
TO RECEDE LATER SATURDAY MORNING.

LAT...LON 4459 6726 4465 6732 4456 6736 4458 6745
      4443 6759 4450 6778 4439 6789 4482 6805
      4524 6792 4563 6801 4566 6769 4558 6741
      4548 6749 4525 6746 4514 6735 4520 6729
      4516 6714 4481 6694

$$

CB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:30 PM EDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jul 26, 3:30 PM EDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
330 PM EDT FRI JUL 26 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE INTO NEW BRUNSWICK TONIGHT. THE LOW WILL
EXIT THROUGH THE MARITIMES SATURDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
LOW PRESSURE WILL MOVE THROUGH THE GULF OF MAINE THIS EVENING
THEN INTO NEW BRUNSWICK SATURDAY MORNING. WEAK HIGH PRESSURE IS
THEN EXPECTED TO BUILD ACROSS THE STATE LATER SATURDAY. WILL KEEP
100 PERCENT POPS ACROSS THE EASTERN PORTION OF THE FORECAST AREA
FOR REMAINDER OF AFTERNOON. FOR POPS AND QPF AFTER 0000Z HAVE
BLENDED THE NAM12...GFS40...SREF...CMCREG AND ECMWF. HAVE ADJUSTED
MAXIMUM POP AREAS HIGHER. WILL ADD HEAVY AT TIMES TO HIGHEST POP
AREAS. FOR WIND WILL USE A BLEND OF THE NAM12 AND MOSG25 AND WILL
USE 150 PERCENT OF SUSTAINED WIND SPEED FOR GUSTS. FOR TEMPERATURE
AND DEW POINT WILL USE THE MOSG25.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
A HIGH PRESSURE RIDGE WILL BE OVER THE REGION SATURDAY NIGHT INTO
EARLY SUNDAY SO EXPECT THIS TIME FRAME TO BE MAINLY DRY. MEANWHILE
A LARGE NEARLY CUTOFF LOW TO THE WEST OF THE REGION WILL STILL BE
OVER THE GREAT LAKES. HOWEVER AS THE RIDGE SLIDES A LITTLE
EAST...SOUTHWEST FLOW BEGINS TO SPREAD ACROSS NEW ENGLAND. WILL
NEED TO WATCH FOR ANY SMALL SHORTWAVES EITHER TRANSLATING THROUGH
THE SOUTHWEST FLOW OR BEING EJECTED OFF FROM THE LOW TOWARD THE
AREA. AS IS TYPICAL OF CUT OFF LOWS AND EMBEDDED SHORTWAVES IN
SOUTHWEST FLOW...TIMING WILL BE HARD TO PIN DOWN. FOR NOW...MODELS
ARE IN GENERAL AGREEMENT SHOWING ONE SUCH SHORTWAVE MOVING ACROSS
NEW ENGLAND MAINLY ON MONDAY. DUE TO UNCERTAINTY...WILL HOLD ON TO
SLIGHT-LOW CHANCE POPS SPREADING ACROSS MAINE ON SUNDAY AND
INCREASING THROUGH SUNDAY NIGHT INTO MONDAY. BEST CHANCE FOR RAIN
WILL BE ACROSS WESTERN MAINE ON MONDAY.

AFTERNOON TEMPERATURES SHOULD REACH THE MID 70S TO NEAR 80 DEGREES
ON SUNDAY UNLESS CLOUDS COME IN QUICKER THAN EXPECTED. EXPECT
READINGS TO BE AT LEAST A CATEGORY COOLER ON MONDAY DUE TO CLOUD
COVER AND SHOWERS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE UPPER LEVEL LOW AND SURFACE LOW WILL CONTINUE TO MOVE EAST
THROUGH THE REGION MONDAY NIGHT INTO TUESDAY. SHOWER CHANCES WILL
CONTINUE TO DECREASE TUESDAY INTO TUESDAY NIGHT AS UPPER LEVEL
RIDGE BEGINS TO BUILD EAST. ANOTHER SPOKE OFF THE LARGE UPPER
LEVEL LOW ACROSS CANADA WILL BEGAN TO DROP SOUTH AND EAST. THIS
ALONG WITH DIVERGENT FLOW ALOFT WILL AID IN DEVELOPING AND MOVING
A SURFACE LOW AND BOUNDARY NORTH AND EAST INTO THE REGION. THERE
WERE SOME DIFFERENCES IN THE GUIDANCE IN RELATION TO TIMING AND
INTENSITY WITH THE 06Z GFS AND 00Z ECMWF. THE LATEST 12Z GFS COMES
MORE INTO ALIGNMENT WITH THE 00Z ECMWF. BASED ON TIMING RIGHT NOW
POPS WILL INCREASE LATER THURSDAY INTO FRIDAY. TEMPERATURES THROUGH
THE PERIOD WILL STAY NEAR NORMAL.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
NEAR TERM: EXPECT VFR/MVFR CONDITIONS THROUGH SATURDAY.

SHORT TERM: CONDITIONS SHOULD GENERALLY BE IN THE VFR CATEGORY
SATURDAY NIGHT INTO SUNDAY WITH MVFR CONDITIONS POSSIBLE MAINLY
MONDAY INTO MONDAY NIGHT. MOST TAF SITES WILL COME UP TO IFR LATER
TUESDAY INTO WEDNESDAY.

&&

.MARINE...
NEAR TERM: HAVE BLENDED THE NAM12 AND GFS40 FOR WINDS. FOR WAVES:
A LONG SOUTHERLY FETCH HAS DEVELOPED ON THE EAST SIDE OF LOW
PRESSURE NOW MOVING THROUGH THE GULF OF MAINE. THIS FETCH EXTENDS
APPROXIMATELY 700 NM TO THE SOUTH OF THE LOCAL WATERS. WAVE MODEL
WINDS ACROSS THIS FETCH APPEAR REASONABLE BUT WINDS ARE SUPPRESSED
IN THE GULF OF MAINE DUE TO STRONG BOUNDARY LAYER CONDITIONS. WILL
USE THE SWAN/NAM TO INITIALIZE GRIDS BUT WILL LIMIT WAVE HEIGHTS
INTO EARLY EVENING TO 5 FEET AS LARGER WAVES FROM FURTHER SOUTH IN
FETCH WILL BE SLOWER TO ARRIVE. PRIMARY WAVE GROUP IS FROM SOUTH
BUILDING TO 7-8 FEET/8-9 SECONDS LATER TONIGHT.

SHORT TERM: SEAS WILL SUBSIDE TO BELOW SMALL CRAFT LEVELS
SATURDAY EVENING. WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT
LEVELS THROUGH MONDAY.

&&

.HYDROLOGY...
RAIN WILL FALL HEAVILY AT TIMES INTO THIS EVENING...ESPECIALLY
OVER EASTERN AREAS. A STORM TOTAL OF 2-3 INCHES WITH LOCALLY HIGHER
AMOUNTS ARE EXPECTED ACROSS DOWNEAST MAINE NORTH INTO SOUTHEAST
AROOSTOOK COUNTY. SMALL STREAMS AND CREEKS WILL LIKELY RISE TO
NEAR BANK FULL...AND THE MAIN STEM RIVERS ARE EXPECTED TO SEE
SIGNIFICANT WITHIN BANK RISES. PONDING OF WATER WILL OCCUR ON SOME
ROADS WITH WATER POSSIBLY COVERING SOME LOW WATER CROSSINGS. HAVE
ISSUED AN URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING
OF POOR DRAINAGE AREAS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 PM THIS EVENING
     TO 8 PM EDT SATURDAY FOR ANZ050>052.

&&

NEAR TERM...MIGNONE
SHORT TERM...RUNYAN
LONG TERM...JORDAN
AVIATION...MIGNONE/RUNYAN
MARINE...MIGNONE/RUNYAN
HYDROLOGY...MIGNONE
Hazardous weather outlook, Jul 26, 3:16 PM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
316 PM EDT FRI JUL 26 2013

MEZ001-003-004-010-271930-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
316 PM EDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-271930-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
316 PM EDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ002-005-006-011-015>017-029>032-271930-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
316 PM EDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

HEAVY RAIN WILL CONTINUE ACROSS EASTERN MAINE THROUGH THIS EVENING.
SOME OF THE RAIN WILL FALL HEAVILY AT TIMES...ESPECIALLY ACROSS
EAST CENTRAL AREAS. A STORM TOTAL OF 2-3 INCHES WITH LOCALLY HIGHER
AMOUNTS ARE EXPECTED ACROSS DOWNEAST MAINE NORTH INTO SOUTHEAST
AROOSTOOK COUNTY THROUGH LATE TONIGHT WHEN THE STEADY RAIN IS
EXPECTED TO TAPER OFF TO SHOWERS. SMALL STREAMS AND CREEKS WILL
LIKELY RISE TO NEAR BANKFULL...AND THE MAIN STEM RIVERS ARE
EXPECTED TO SEE SIGNIFICANT WITHIN BANK RISES. PONDING OF WATER
WILL OCCUR ON SOME ROADS WITH WATER POSSIBLY COVERING SOME LOW
WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MIGNONE

Nearby

Flash Flood Warnings in Maine, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.